# SDR SWAA2024061398848

- Difficulty date: June 6, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER FOR THE AFT R/H CABIN LIGHTS WILL NOT CHARGE.<[01] REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER IAW B737 AMM 33-51-06;[02] VERIFIED REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER IAW B737 AMM 33-51-06.
